# SDR SCNA00048

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 44,969 hours, 19,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 20 - 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY PATH LIGHTING WAS FOUND INOPERATIVE AT SEAT ROWS 20 - 25.  THE WIRING WAS REPAIRED FOR THE EMERGENCY PATH LIGHTING.  OPERATIONALLY CHECKS GOOD.
